# SDR I5PA2022021968801

- Difficulty date: February 19, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,007 hours, 25,420 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 727810C
- Part serial: 0408
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED IN KSA WITH APU GENERATOR INOPERATIVE. UNABLE TO MEL DUE TO NO GROUND POWER UNIT AND NO AIRSTART UNIT AVAILABLE IN KOSRAE. AIRCRAFT AOG, SENT RESCUE FLIGHT WITH PARTS AND TECHNICIAN. REMOVED AND REPLACED APU GENERATOR, OPS CHECK NORMAL.
